# SDR CA080728005

- Difficulty date: July 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 59,396 hours
- Engine: Ge CF680C2A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Part number: NSA931322100
- Condition: Burned
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF THE INOPERATIVE LT OUTER TANK FUEL PUMP (DEACTIVATED IAW MEL) THE CIRCUIT BREAKER 3QA WAS FOUND BURNED, BODY CRACKED AND ONE LEG MISSING. CIRCUIT BREAKER WAS REPLACED AND SYS TESTED SERVICEABLE. A DETAILED VISUAL INSPECTION CAMPAIN WAS INITIATED TO INSPECT ALL CIRCUIT BREAKERS IN THE 101VU ELECTRICAL PANEL.
